# SDR ASAA0944705

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1663
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP O/B LOWER AFT PANEL CHAFED ON PREVIOUS REPAIR 14 INCHES I/B OF NR 1 FLAP TRACK.  LEFT O/B MID FLAP O/B LOWER AFT PANEL 14.5 INCHES O/B OF NR 1 TRACK CHAFE MEASURES .018 ORIGINAL THICKNESS .064 OUT OF LIMITS.  AREA WAS REPAIRED AND REFINISHED.
